default search action
"Self-complementary graphs and Ramsey numbers Part I: the decomposition and ..."
Jin Xu, C. K. Wong (2000)
- Jin Xu, C. K. Wong:
Self-complementary graphs and Ramsey numbers Part I: the decomposition and construction of self-complementary graphs. Discret. Math. 223(1-3): 309-326 (2000)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.